# SDR CALA2018051501262

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347108720200
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE R2 DOOR SILL,  FOUND THE CROSSBEAM TO FRAME CONNECTION SPLICE CORRODED AT FRAME 68.  REMOVED AND REPLACED FRAME TO CROSSBEAM SPLICE IAW SRM 51-72-11-911-001.
